# SDR CALA9801678

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 CRACK IN ANGLE AT  INTERCOSTAL AT BS 950A-950B, BL 0.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-3, FIGURE 1 AND 51-30-2.
